# SDR SWAA2022040882006

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-328 RBL 31 WL 208. / [01] NO ENTRIES FOUND ON SRM FOR CRACK ON FLOOR SUPPORT AT BS312-BS328 RBL 31;REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0. PAR 9.C;[02] REMOVED;LOCATED AND DRILLED FLOOR SUPPORT BS312-BS328 RBL 31 WL208 I.A.W SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.   OK TO INSTALL;[04] INSTALLED FLOOR SUPPORT BS312-BS328 RBL 31 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400;[05] VERIFIED CORRECTIVE ACTION 4. INSTALLATION COMPLETE.;[06] UPDATED MEASUREMENT TABLE;[07] ALL WORK ACCOMPLISHED.
